Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the reason for red spots on ankles ?

Greetings! I have a history of anemia and I also have the sickle cell trait. I have had transfusions in the past for anemia, as well as, iron IV treatments. I am a 45 year old woman and have been experiencing this since my 20 s. Within the past month I have noticed tiny red dots around my ankles. Please advise on what this may be.
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hello.welcome to HCM. Tiny red spots which do not blanch on pressure in sickle pt r most likely to b petechiae which is a kind of minor bleeding from ur small capillaries( blood vessels). Do get ur tests done.but it needs to b seen before i can comment since the site u mentioned i.e ankles r common to have red spots in normal people which r harmless age related changes.kindly show it to any physician ito resolve for now, avoid prolonged standing n sleep with feet raised on pillow. Bye
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor